# SDR 9600039612

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING UPLATCH CHECK.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  INSPECTED AND OPERATIONALLY CHECKED NOSE LANDING GEAR SYSTEM.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
